Advanced

On the global existence of solutions to quasilinear parabolic equations with homogeneous neumann boundary conditions

Yin, Zhaoyang LU (2005) In Glasgow Mathematical Journal 47. p.237-248
Abstract
We prove under quite general assumptions the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Neumann boundary conditions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Glasgow Mathematical Journal
volume
47
pages
237 - 248
publisher
Cambridge University Press
external identifiers
  • wos:000238197400002
  • scopus:23944504324
ISSN
0017-0895
DOI
10.1017/S0017089505002442
language
English
LU publication?
yes
id
f7b01669-10e1-4e55-b047-efc94e0b607f (old id 406820)
date added to LUP
2007-08-21 10:14:05
date last changed
2017-01-15 03:39:10
@article{f7b01669-10e1-4e55-b047-efc94e0b607f,
  abstract     = {We prove under quite general assumptions the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Neumann boundary conditions.},
  author       = {Yin, Zhaoyang},
  issn         = {0017-0895},
  language     = {eng},
  pages        = {237--248},
  publisher    = {Cambridge University Press},
  series       = {Glasgow Mathematical Journal},
  title        = {On the global existence of solutions to quasilinear parabolic equations with homogeneous neumann boundary conditions},
  url          = {http://dx.doi.org/10.1017/S0017089505002442},
  volume       = {47},
  year         = {2005},
}